# SDR SABA020041

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 32,104 hours, 29,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1005511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 882 ON FLIGHT 5114 FROM OAJ TO CLT.  DURING PREFLIGHT INSPECTION AN OVERHEAD EMERGENCY LIGHT FAILED TO TEST.  MAINTENANCE REMOVED AND REPLACED BULBS IN THE OVERHEAD EMERGENCY LIGHT.  SYSTEM OPS GOOD.  AIRCRAFT RETURNED TO SERVICE.
